# SDR GTIA9700383

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

DTW - ABORTED TAKEOFF (70 KIAS), EXTREME VIBRATION AND NOISE POSSIBLE FROM NOSE WHEEL.  FOUND BOTH NOSE TIRES OUT OF ROUND.  REPLACED LEFT AND RIGHT NOSE WHEEL ASSEMBLIES IAW CH 32-40-2.  TIRES SERVICED TO 140 PSI.  PERFORMED REJECTED TAKEOFF INSPECTION IAW GMM USING FORM QC RT-01.  NO DEFECTS NOTED.  (M)
